# SDR CALA2023021600451

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737-8
- Aircraft serial: 33451
- Aircraft time: 58,663 hours, 21,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 232399
- Condition: Discharged
- Location: M1673
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER PACK, M1673, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK. BATTERY DISCHARGES IN LESS THAN 8 MINS (REF AAR NR 999577 88). REMOVED AND REPLACED EMERGENCY BATTERY PACK M1673 IAW 737 AMM 33-51-06-960-805. OPS CHECK GOOD.
